# SDR SWAA2024093034039

- Difficulty date: September 4, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS CORROSION AT FASTENER HOLES<[01] RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A254110 AND VERIFIED IT TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-60-53-0I-1 FABRICATED PANEL 120AF IAW AMM 50-10-04-400-801 TREATED AND PRIMED PANEL IAW SRM 51-20-01-0G-0 AND PLACED PANEL IN RACK;[02] VERIFIED ITEM 1 C/W
